# SDR SWAA2020110424814

- Difficulty date: October 21, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5241 · Galley Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR R2 IS SAGGING.  ACCOMPLISHED R2 DOOR GUIDE ARM ADJUSTMENT FOUND NORMAL, AS PER B737-700 AMM 52-41-00-820-801.
